MathSciNet Relay Station
MathSciNet bibliographic data
MR410233 (53 #13983) 42A40
Cochran, James Alan Summability of singular values of $L\sp 2$ kernels. Analogies with Fourier series. Enseignement Math. (2) 22 (1976), no. 1-2, 141–157.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement